Menu

Yan Li

Postdoctoral Associate
Website
High Res Photo
CV
Education:
Ph.D. in Mathematics, Yeshiva University, 2017 (Advisor: Dr. Wenxiong Chen)

Biography:
Dr. Li joined the Baylor mathematics department in 2017. Prior to this she worked as an Adjunct Professor at Tandon School of Engineering at New York University in Spring 2017. She graduated with a Ph.D. degree in mathematics from Yeshiva University. Other than exploring the world of math, she takes great joy in exploring the world of nature and doing outdoor sports.

Academic Interests:
Dr. Li’s research interests lie in partial differential equations and integral equations. Her recent work focused on non-local pseudo-differential problems.

Selected Publications:
1. (with Wenxiong Chen and Congming Li) A direct method of moving planes for the fractional Laplacian, Adv. Math. 308 (2017) 404-437.

2. (with Wenxiong Chen and Ruobing Zhang) A direct method of moving spheres on fractional order equations, J. Func. Anal. 272 (2017) 4131-4157.

3. (with Ran Zhuo) Symmetry of positive solutions for equations involving higher order fractional Laplacian, Proc. Amer. Math. Soc. 144 (2016) 4303-4318.

4. Nonexistence of positive solutions for a semi-linear equation involving the fractional Laplacian in R^n, Acta Mathematica Scientia, Vol. 36, Issue 3, 5 (2016) 666-682.

5. (with Wenxiong Chen and Lorenzo D'Ambrosio) Some Liouville theorems for the fractional Laplacian, Nonlinear Analysis: Theory, Methods & Applications, Vol. 121, 7 (2015) 370-381.

Book:
(with Wenxiong Chen and Pei Ma) The Fractional Laplacian, accepted for publication by World Scientic Publishing Co. Pte. Ltd..

DEPARTMENT OF MATHEMATICS

Sid Richardson Science Building
One Bear Place #97328
Waco, TX 76798

(254) 710-3561